# SDR DALA2020083172903

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,436 hours, 7,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF EMER LIGHT ON WITH SYS IN AUTO MCC REQUEST CPC 1 REPLACEMENT. CORRECTIVE ACTION: R/R CPC 1 PER A330 AMM 21-31 ALL OPS NML.
